# SDR P2EA98265

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FRAME WEB CRACKED AT BS 303.9, BETWEEN STRINGER 16L AND STRINGER 17L, DEFECT SIZE, LENGTH 1 INCH.  REPAIRED FUSELAGE WEB SECTION AT BS 303.9, BETWEEN STRINGER 15 LEFT AND B STRINGER 18 LT PER SRM 51-10-1 PAGE 5 AND SRM 51-30-2.  (M)
